Generalized dimension distortion under mappings of sub-exponentially integrable distortion

Rajala, Tapio; Zapadinskaya, Aleksandra; Zürcher, Thomas (2011). Generalized dimension distortion under mappings of sub-exponentially integrable distortion. Annales Academiae scientiarum Fennicae - mathematica, 36(2), pp. 553-566. Helsinki: Suomalainen Tiedeakatemia 10.5186/aasfm.2011.3631

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Zürcher, Thomas

ISSN:

1239-629X

Publisher:

Suomalainen Tiedeakatemia

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

06 Dec 2013 13:27

Publisher DOI:

10.5186/aasfm.2011.3631

Web of Science ID:

000295069400012

URI:

https://boris.unibe.ch/id/eprint/6905 (FactScience: 211976)

Actions (login required)

Edit item Edit item
Provide Feedback